I wanted to ask, to those of you who have personally gone through coming off your medication or have gone through withdrawls, what the experience was like. Do you get fever? Body aches, how do you deal with it all? Are you able to eat? etc... If anyone can perosonally share with me what you went through and the outcome, I would greatly appreciate it.
The reason i ask, is last night, i had the most unusual thing happen to me and I'm not sure if it is withdrawl-related or not. I took my usual evening pain meds, oxycodone, then about 45 mins later, I got real sick...I was feeling sick earlier today.... and I threw up everything, most likely including my pain meds.
So about 1/2hour later I could not move my entire body. I got a high fever, i had the chills and was sweating and i have major body aches. I didn't want to eat or drink a thing, which is so unlike me, and I just layered there without moving, awake yet weak from 6pm until this morning. MY body feels so achey still and my chest does hurt and I'm still very weak but no fever.
Do you think this was from a possible withdrawl since I got sick with my meds? I usually do get sick after taking them, but its not till about 2-3 hours later and the meds have already digested into my system. ( i get sick due to other GI issues, btw. )
What would you think? i was thinking it could have been the meds? i dont know, i just refuse to go to any hospital either so thats out of the question.
thank you all in advance!